Alert archive / Minnesota / River Flood Warnings in 2008
River Flood Warning 47, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Jun 12, 2008, 7:02 AM CDT for Olmsted County, Winona County, Minnesota. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2008, 7:02 AM CDT (12:02 UTC)
- Expired
- Jun 12, 2008, 11:27 AM CDT
- In force
- 4 hr
- Issued by
- NWS La Crosse, WI
- Flood severity
- Minor
Counties Olmsted County, MN, Winona County, MN
The radar
The La Crosse radar (KARX), 75 km from the middle of the area, began a volume at 12:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Fork Whitewater River near Whitewater State Park (WSPM5).
- Action stage
- 12 ft
- Minor stage
- 13.5 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05376100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KARX 121202 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 702 AM CDT THU JUN 12 2008 ...THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING LOCATIONS... MIDDLE FORK WHITEWATER RIVER NEAR WHITEWATER STATE PARK AFFECTING OLMSTED AND WINONA COUNTIES ...MINOR FLOODING IS OCCURRING AND WILL CONTINUE... .ANOTHER ROUND OF HEAVY RAINFALL OVERNIGHT IS RESULTING IN HIGH WATER LEVELS ALONG THE MIDDLE FORK WHITEWATER RIVER AND ITS NEARBY TRIBUTARIES. HERE IS THE LATEST STAGE AND FORECAST INFORMATION. SAFETY MESSAGE... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DONT DROWN. FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION... VISIT OUR WEBSITE AT WEATHER.GOV/LACROSSE MNC109-169-122202- /O.NEW.KARX.FL.W.0047.080612T1202Z-080613T0324Z/ /WSPM5.1.ER.080612T0932Z.080612T1130Z.080612T1524Z.NO/ 702 AM CDT THU JUN 12 2008 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * FLOOD WARNING FOR THE MIDDLE FORK WHITEWATER RIVER NEAR WHITEWATER STATE PARK 3SW. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 7 AM THURSDAY THE STAGE WAS 14.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.5 FEET. * FORECAST...THE RIVER IS NEAR ITS CREST NOW...AND IS EXPECTED TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. $$
1 follow-up statement
000 WGUS83 KARX 121627 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1127 AM CDT THU JUN 12 2008 ...THE FLOOD WARNING IS CANCELLED FOR... KICKAPOO RIVER AT VIOLA AFFECTING RICHLAND AND VERNON COUNTIES SOUTH BRANCH ROOT RIVER AT LANESBORO AFFECTING FILLMORE AND HOUSTON COUNTIES SOUTH FORK ZUMBRO RIVER AT ROCHESTER - 37TH STREET AFFECTING OLMSTED COUNTY MIDDLE FORK WHITEWATER RIVER NEAR WHITEWATER STATE PARK 3SW AFFECTING OLMSTED AND WINONA COUNTIES .RIVER LEVELS HAVE FALLEN BELOW FLOOD STAGE AT THESE LOCATIONS... THEREFORE THE FLOOD WARNING HAS BEEN CANCELED AS INDICATED BELOW. WIC103-123-121657- /O.CAN.KARX.FL.W.0026.000000T0000Z-080612T2041Z/ /VIOW3.3.ER.080608T1325Z.080609T1500Z.080612T1330Z.NR/ 1127 AM CDT THU JUN 12 2008 THE FLOOD WARNING IS CANCELLED FOR THE KICKAPOO RIVER AT VIOLA. * AT 10 AM THURSDAY THE STAGE WAS 13.9 FEET. * FLOOD STAGE IS 14.0 FEET. * THE RIVER HAS BEEN SLOWLY FALLING IN THE VIOLA AREA. ALTHOUGH THE RAIN TODAY MAY RESULT IN A VERY SLIGHT RISE IN THE RIVER LEVEL... IT IS NOT EXPECTED TO RISE BACK ABOVE FLOOD STAGE AGAIN. LOOK FOR WATER LEVELS TO REMAIN WITHIN A FEW FEET OF FLOOD STATE UNTIL SUNDAY. $$ MNC045-055-121657- /O.CAN.KARX.FL.W.0043.000000T0000Z-080613T1800Z/ /LNSM5.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1127 AM CDT THU JUN 12 2008 THE FLOOD WARNING IS CANCELLED FOR THE SOUTH BRANCH ROOT RIVER AT LANESBORO. * AT 10 AM THURSDAY THE STAGE WAS 6.5 FEET. * FLOOD STAGE IS 12.0 FEET. * ALTHOUGH THE RAIN TODAY WILL RESULT IN A RISE IN THE RIVER AGAIN TODAY...WATER LEVELS ARE NOT EXPECTED TO RISE BACK ABOVE FLOOD STAGE. $$ MNC109-121657- /O.CAN.KARX.FL.W.0045.000000T0000Z-080613T1800Z/ /RCHM5.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1127 AM CDT THU JUN 12 2008 THE FLOOD WARNING IS CANCELLED FOR THE SOUTH FORK ZUMBRO RIVER AT ROCHESTER - 37TH STREET. * AT 10 AM THURSDAY THE STAGE WAS 8.6 FEET. * FLOOD STAGE IS 14.0 FEET. * ALTHOUGH THE RAIN TODAY WILL RESULT IN A RISE IN THE RIVER TODAY...WATER LEVELS ARE NOT EXPECTED TO RISE ABOVE FLOOD STAGE. $$ MNC109-169-121657- /O.CAN.KARX.FL.W.0047.000000T0000Z-080613T0324Z/ /WSPM5.1.ER.080612T0932Z.080612T1130Z.080612T1359Z.NO/ 1127 AM CDT THU JUN 12 2008 THE FLOOD WARNING IS CANCELLED FOR THE MIDDLE FORK WHITEWATER RIVER NEAR WHITEWATER STATE PARK 3SW. * AT 10 AM THURSDAY THE STAGE WAS 12.9 FEET. * FLOOD STAGE IS 13.5 FEET. $$ MW
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 12, 4:30 AM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 12, 4:30 AM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
430 AM CDT THU JUN 12 2008
.SHORT TERM...TODAY THROUGH SATURDAY
AT 4 AM...A COLD FRONT WAS LOCATED ACROSS THE EASTERN DAKOTAS.
THE DOPPLER RADARS CONTINUED TO SHOW A BROAD AREA OF RAIN AND
SCATTERED THUNDERSTORMS ACROSS SOUTHEAST MINNESOTA...NORTHEAST
IOWA...AND WESTERN WISCONSIN. THE INFRARED CLOUD TOPS HAVE BEEN
GRADUALLY WARMING ACROSS SOUTHEAST MINNESOTA AND NORTHEAST IOWA
EARLY THIS MORNING. THIS IS A RESULT IN THE DECREASE OF THUNDERSTORM
ACTIVITY. HOWEVER THERE CONTINUES TO BE 35 TO 45 DBZ ECHOS MAINLY
BELOW THE FREEZING LEVEL. AS A RESULT...THIS EVENT HAS
TRANSITIONED CURRENTLY TO A HEAVY RAIN EVENT. MORE ON THIS CAN BE
FOUND IN THE HYDROLOGIC PART OF THIS AREA FORECAST DISCUSSION.
THE MAIN OTHER QUESTION TODAY AND THIS EVENING IS WHETHER THE
CURRENT PRECIPITATION WILL MOVE EAST OF THE AREA...THUS ALLOWING
THE POSSIBILITY THAT WE MAY SEE SOME RECOVERY LATE THIS MORNING
AND AFTERNOON. BOTH THE 12.00Z EASTARW4 AND EASTNMM4 AND THE
12.06Z NAM/WRF ARE HINTING THAT THIS POSSIBILITY MAY OCCUR AND
THERE WILL BE SOME REDEVELOPMENT THIS AFTERNOON. THE 12.06Z
NAM/WRF MEAN LAYER CAPE CLIMBS INTO THE 1500 TO 2500 J/KG RANGE BY
21Z THIS AFTERNOON. AT THE SAME TIME THE 0-6 KM CAPES WILL BE IN
THE EXCESS OF 50 KNOTS. THIS WILL BE SUFFICIENT FOR THE
DEVELOPMENT OF SUPERCELLS. THE GREATEST SEVERE WEATHER THREAT
LOOKS TO BE ACROSS EAST OF A WISCONSIN RAPIDS TO OELWEIN IOWA
LINE. THE SIGNIFICANT TORNADO PARAMETER AND 0-1 KN STORM RELATIVE
HELICITIES SUGGESTS THAT THERE COULD BE SOME TORNADO POTENTIAL.
IN ADDITION...THERE WILL BE A WIND AND HAIL THREAT. AGAIN THIS
HIGHLY DEPENDENT UPON WHETHER WE ARE ABLE TO BUILD SOME
INSTABILITY.
.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY
THE 12.00Z MEDIUM RANGE MODELS ARE IN VERY GOOD AGREEMENT THAT AN
UPPER LEVEL RIDGE WILL BE LOCATED ACROSS THE WESTERN UNITED STATES
AND UPPER LEVEL TROUGH ACROSS THE EASTERN UNITED STATES THROUGH
MUCH OF THIS FORECAST PERIOD. THE MODELS ARE INDICATING THAT
SEVERAL WAVES WILL BE MOVING SOUTHEAST INTO THE REGION. THE MODELS
ARE IN FAIRLY GOOD AGREEMENT THAT WE WILL SEE A CHANCE OF
PRECIPITATION FROM SATURDAY NIGHT THROUGH SUNDAY...AND THEN THE
MODELS DIFFER ON WHETHER WE WILL SEE ANY PRECIPITATION. THE ECMWF
HAS THE AREA DRY EARLY NEXT WEEK. MEANWHILE THE GFS HAS
PRECIPITATION CHANCES ON MONDAY...AND FROM TUESDAY NIGHT INTO
WEDNESDAY. AS ALWAYS THE TIMING AND PLACEMENT OF SHORT WAVES IN
THIS TYPE OF FLOW IS NOT USUALLY HANDLED THAT WELL BY THE
MODELS...SO I WILL PASS ANY CHANGES ONTO THE DAY SHIFT.
&&
.AVIATION...TODAY AND TONIGHT
LARGE AREA OF STRATIFORM RAIN OCCURRING OVER THE REGION THIS MORNING
AHEAD OF THE SYNOPTIC COLD FRONT. MVFR CEILINGS PREVAIL IN THIS AREA
OF RAIN WITH MAINLY VFR VISIBILITIES. COULD BE SOME OCCASIONAL MVFR
VISIBILITIES IN THE AREAS OF HEAVIER RAIN. THIS AREA OF RAIN AND
MVFR/VFR CONDITIONS EXPECTED TO PERSIST AT BOTH TAF SITES FOR A
WHILE THIS MORNING WITH THE EASTARW4 SHOWING THE RAIN PUSHING TO THE
EAST BY 15Z. THE SYNOPTIC SCALE COLD FRONT DOES NOT LOOK LIKE IT
WILL PUSH THROUGH THE TAF SITES UNTIL MID TO LATE AFTERNOON. ANOTHER
NARROW LINE OF SHOWERS COULD ACCOMPANY THE PASSAGE OF THE FRONT WITH
MVFR CEILINGS POSSIBLE. NOT MUCH OF A WIND SHIFT WILL OCCUR WITH THE
PASSAGE OF THE COLD FRONT GOING FROM SOUTH TO SOUTHWEST. VFR
CONDITIONS EXPECTED AFTER THE PASSAGE OF THE FRONT.
&&
.HYDROLOGY...TODAY AND TONIGHT
LAPS 12.07Z SHOWING WARM CLOUD DEPTHS JUST OVER 4 KM ACROSS
SOUTHEAST MINNESOTA AND NORTHEAST IOWA. THE 12.06Z RUC SHOWS THAT
THESE WARM CLOUD LAYER DEPTHS AND STRONGEST 850 MB MOISTURE
TRANSPORT WILL MOVE EAST INTO WESTERN WISCONSIN EARLY THIS
MORNING. IN ADDITION MOST OF THE HIGHER RETURNS ARE BELOW THE
FREEZING LEVEL. AS A RESULT...IT LOOKS LIKE WE HAVE TRANSITIONED
MORE TO A HEAVY RAIN EVENT. WITH THE MODELS IN A GOOD AGREEMENT
THAT THE HEAVIEST PRECIPITATION WILL END GENERALLY WEST OF AN
OSSEO WISCONSIN TO NEW HAMPTON IOWA LINE...I HAVE MOVED UP THE END
TIME OF THE FLASH FLOOD WATCH TO 1 PM THIS AFTERNOON. UP TO AN
INCH OF ADDITIONAL RAIN LOOKS POSSIBLE ACROSS DODGE AND MOWER IN
SOUTHEAST MINNESOTA...AND MITCHELL AND FLOYD COUNTIES IN NORTHEAST
IOWA. ONE TO TWO INCHES OF ADDITIONAL RAIN WILL BE POSSIBLE ACROSS
THE REMAINDER OF SOUTHEAST MINNESOTA AND NORTHEAST IOWA. MEANWHILE
WESTERN WISCONSIN MAY SEE BETWEEN 1 AND 4 INCHES THROUGH THIS EVENING.
THE GREATEST TOTALS LOOK TO BE ACROSS SOUTHWEST WISCONSIN.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR WIZ032-
WIZ033.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WIZ017-WIZ029-WIZ034-
WIZ041-WIZ042-WIZ043-WIZ044-WIZ053-WIZ054-WIZ055-WIZ061.
MN...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR MNZ079-
MNZ086-MNZ087-MNZ088-MNZ094-MNZ095.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MNZ096.
IA...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR IAZ008-
IAZ009-IAZ018-IAZ019.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR IAZ010-IAZ011-IAZ029-
IAZ030.
&&
SHORT AND LONG TERM - BOYNE
AVIATION - 04
HYDROLOGY - BOYNEHazardous weather outlook, Jun 12, 5:45 AM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 545 AM CDT THU JUN 12 2008 IAZ008-009-018-019-MNZ079-086>088-094-095-WIZ032-033-131100- BUFFALO-CHICKASAW-DODGE-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER-OLMSTED- TREMPEALEAU-WABASHA-WINONA- 545 AM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST ACROSS THE AREA TODAY. THE BEST CHANCE OF THUNDERSTORMS WILL LIKELY OCCUR BEFORE 1 PM. NONE OF THESE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE...HOWEVER...THEY WILL BE CAPABLE OF PRODUCING HEAVY RAIN. ADDITIONAL RAINFALL AMOUNTS WILL BE LESS THAN INCH WEST OF A MANTORVILLE MINNESOTA TO CHARLES CITY IOWA LINE...AND 1 TO 2 INCHES ACROSS THE REMAINDER OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND PARTS OF WEST CENTRAL WISCONSIN. WITH GROUNDS ALREADY SATURATED AND RIVER LEVELS HIGH...ANY ADDITIONAL HEAVY RAINFALL COULD RESULT IN FLASH FLOODING AND FURTHER RIVER FLOODING. A FLOOD WATCH IS IN EFFECT FOR THIS AREA UNTIL 1 PM THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY INTO MONDAY. AT THIS TIME...NO SEVERE WEATHER IS ANTICIPATED WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TODAY OR TONIGHT. HOWEVER...RAINFALL AND FLOODING REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. IAZ010-011-029-030-MNZ096-WIZ017-029-034-041>044-053>055-061-131100- ADAMS-ALLAMAKEE-CLARK-CLAYTON-CRAWFORD-FAYETTE-GRANT-HOUSTON-JACKSON- JUNEAU-LA CROSSE-MONROE-RICHLAND-TAYLOR-VERNON-WINNESHIEK- 545 AM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND WESTERN INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST ACROSS THE AREA TODAY AND TONIGHT. IF ENOUGH INSTABILITY DEVELOPS THIS AFTERNOON...A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE. THE LOW LEVEL WINDS LOOK TO BE FAVORABLE FOR THE POSSIBLE DEVELOPMENT OF A FEW TORNADOES SOUTHEAST OF AN OELWEIN IOWA TO NECEDAH WISCONSIN LINE. IN ADDITION TO THE TORNADO THREAT...THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN. THE GREATEST LIKELIHOOD OF SEVERE WEATHER WILL BE FROM 2 PM THROUGH 8 PM. RAINFALL AMOUNTS THROUGH THIS EVENING WILL BE IN THE 1 TO 4 INCH RANGE. WITH GROUNDS ALREADY SATURATED AND RIVER LEVELS HIGH...ANY ADDITIONAL HEAVY RAINFALL COULD RESULT IN FLASH FLOODING AND FURTHER RIVER FLOODING. A FLOOD WATCH IS IN EFFECT FOR THIS AREA UNTIL 1 AM FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY INTO MONDAY. AT THIS TIME...NO SEVERE WEATHER IS ANTICIPATED WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 2 PM AND 8 PM THIS AFTERNOON. IN ADDITION...RAINFALL AND FLOODING REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. BOYNE
In the hours before
Local storm report, Jun 12, 1:33 AM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
133 AM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM FLOOD HAYFIELD 43.89N 92.85W
06/12/2008 DODGE MN EMERGENCY MNGR
SEVERAL ROADS IN HAYFIELD UNDER WATER. EVACUATIONS ON THE
SOUTH SIDE OF HAYFIELD NEAR THE HIGH SCHOOL DUE TO HIGH
WATER.
&&
JLRLocal storm report, Jun 12, 1:37 AM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
137 AM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM FLOOD 2 NE WEST CONCORD 44.17N 92.87W
06/12/2008 DODGE MN EMERGENCY MNGR
SECTIONS OF HIGHWAY 24 CLOSED BETWEEN 120TH AVENUE AND
150TH AVENUE DUE TO HIGH WATER FROM THE MIDDLE FORK OF
THE ZUMBRO RIVER.
&&
JLRLocal storm report, Jun 12, 2:49 AM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
249 AM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 AM FLOOD GRAND MEADOW 43.71N 92.57W
06/12/2008 MOWER MN CO-OP OBSERVER
1.5 INCHES OF RAIN WITH SOME ROADS IN TOWN FLOODED.
&&
JLRLocal storm report, Jun 12, 3:30 AM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
330 AM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM TSTM WND GST 2 W WEST CONCORD 44.15N 92.94W
06/11/2008 E60.00 MPH DODGE MN LAW ENFORCEMENT
1123 PM FLOOD AUSTIN 43.67N 92.97W
06/11/2008 MOWER MN LAW ENFORCEMENT
STREET FLOODING AND MANHOLES BLOWING UP IN TOWN.
1201 AM HEAVY RAIN AUSTIN 43.67N 92.97W
06/12/2008 M2.30 INCH MOWER MN BROADCAST MEDIA
WATER OVER MANY ROADS. LAW ENFORCEMENT TALKING ABOUT
CLOSING INTERSTATE 90 AS WATER RISES.
1211 AM FLOOD AUSTIN 43.67N 92.97W
06/12/2008 MOWER MN BROADCAST MEDIA
SECTION OF INTERSTATE 90 CLOSED BETWEEN 11TH DRIVE TO 6TH
STREET NW.
1230 AM FLASH FLOOD AUSTIN 43.67N 92.97W
06/12/2008 MOWER MN LAW ENFORCEMENT
FLOODING ALL OVER CITY WITH CARS GETTING SUBMERGED AND
RESCUES TAKING PLACE. SOME ROADS IN COUNTY ALSO BECOMING
FLOODED.
0101 AM HEAVY RAIN AUSTIN 43.67N 92.97W
06/12/2008 M2.70 INCH MOWER MN BROADCAST MEDIA
COURTESY OF KAAL TELEVISION.
0120 AM FLOOD 2 NE WEST CONCORD 44.17N 92.87W
06/12/2008 DODGE MN EMERGENCY MNGR
SECTIONS OF HIGHWAY 24 CLOSED BETWEEN 120TH AVENUE AND
150TH AVENUE DUE TO HIGH WATER FROM THE MIDDLE FORK OF
THE ZUMBRO RIVER.
0248 AM FLOOD GRAND MEADOW 43.71N 92.57W
06/12/2008 MOWER MN CO-OP OBSERVER
1.5 INCHES OF RAIN WITH SOME ROADS IN TOWN FLOODED.
&&
ADAMSThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 9:47 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Mower | 43 min |
| Jun 11, 9:54 PM CDT | River Flood Warning | ARX | Mower | 53 hr |
| Jun 11, 9:54 PM CDT | River Flood Warning | ARX | Mower | 37 hr |
| Jun 11, 10:08 PM CDT | Severe Thunderstorm Warning | ARX | Mower | 52 min |
| Jun 11, 10:55 PM CDT | Areal Flood Advisory | ARX | Mower | 3 hr |
| Jun 11, 11:23 PM CDT | Flash Flood Warning | ARX | Mower | 3 hr |
| Jun 12, 1:26 AM CDT | Areal Flood Warning | ARX | Dodge, Olmsted | 18 hr |
| Jun 12, 2:01 AM CDT | River Flood Warning | ARX | Mower | 43 hr |
| Jun 12, 2:12 AM CDT | River Flood Warning | ARX | Fillmore, Houston | 9 hr |
| Jun 12, 2:12 AM CDT | River Flood Warning | ARX | Wabasha | 49 hr |
| Jun 12, 2:12 AM CDT | River Flood Warning | ARX | Olmsted | 9 hr |
| Jun 12, 2:22 AM CDT | Areal Flood Warning | ARX | Mower | 8 hr |
| Jun 12, 2:44 AM CDT | Areal Flood Warning | ARX | Fillmore, Mower, Olmsted, Wabasha, Winona | 8 hr |
| Jun 12, 4:18 AM CDT | River Flood Warning | ARX | Mower | 17 hr |
| Jun 12, 10:15 AM CDT | Areal Flood Warning | ARX | Dodge, Fillmore, Mower, Olmsted | 9 hr |
Nearby
River Flood Warnings in Minnesota, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.